Jorge Alberto Olarte
Jorge Alberto Olarte
Postdoctoral Researcher, RWTH Aachen University
Dirección de correo verificada de cable.net.co - Página principal
Título
Citado por
Citado por
Año
Hypersimplicial subdivisions
JA Olarte, F Santos
arXiv preprint arXiv:1906.05764, 2019
72019
On local Dressians of matroids
JA Olarte, M Panizzut, B Schröter
Algebraic and geometric combinatorics on lattice polytopes, 309-329, 2018
42018
The moduli space of Harnack curves in toric surfaces
JA Olarte
arXiv preprint arXiv:1706.02399, 2017
32017
The EKR property for flag pure simplicial complexes without boundary
JA Olarte, F Santos, J Spreer, C Stump
Journal of Combinatorial Theory, Series A 172, 105205, 2020
22020
Short proof of two cases of Chvátal’s conjecture
JA Olarte, F Santos, J Spreer
Discrete Mathematics 342 (8), 2192-2194, 2019
22019
Presentations of transversal valuated matroids
A Fink, JA Olarte
arXiv preprint arXiv:1903.08288, 2019
12019
Polytopal subdivisions in Grassmannians, tropical geometry and algebraic curves
JA Olarte
2020
Gammoids, Pseudomodularity and Flatness Degree
JA Olarte
arXiv preprint arXiv:1404.4127, 2014
2014
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–8